# SDR SWAA2022031673342

- Difficulty date: February 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140BF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-17) AFT CARGO COMPARTMENT FLOOR PANEL 140BF HAS AREAS OF CORROSION ALONG TOP EDGES. / [01] REMOVED DAMAGE FROM AFT CARGO FLOOR PANEL 140BF. ORIGINAL T= .071' LOSS OF .006' REMAINING T= .065' TOTAL ACCUMULATED DAMAGE EXCEEDS 20' FOUND TO BE OUT OF LIMITS IAW SR; 53-00-53-1A-1 FIG. 102 TOOLING INFO AAR 27214 CAL DUE 21AUG22; AND STEEL RULE. WORK PERFORMED BY ELIEZER HEREDIA 14457;[02] VERIFIED MATERIAL FOR NEW PANEL AS 2024-T3 .071' ATAG A115235 IAW AMM 25-52-01-201-801 WORK PERFORMED BY ELIEZER HEREDIA 14457;[03] VERIFIED STEPS 1 AND 2C/W.;[04] FABRICATED FLOOR PANEL 140BF IAW AMM 25-52-01-201-801;[05] VERIFIED STEP 4 OK TO TREAT AND PRIME.;[06] TREATED AND PRIMED FLOOR PANEL IAW AMM 25-52-01-201-801. WORK PERFORMED BY ELIEZER HEREDIA 14457;[07] VERIFIED STEP 6 AUDIT C/W
